# SDR SWAA2020102322438

- Difficulty date: September 23, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 61,876 hours, 36,311 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 24R BS 540 FWD CARGO COMPARTMENT.  PERFORMED REPAIR ON STRINGER 24R BS 540 FWD CARGO COMPARTMENT, IAW B737-700 SRM 53-00-03-2R-1.
